MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Model Number 03R89-48
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the aliniq ams base software version 2.12 had demographic data not matching between the lifecare now lis and ams.There was no impact as customer reprocessed patient with a new sid number.The following data was provided: in lis lifecare now: lid no: (b)(4).Patient no: 195207134916, customer: (b)(4).In ams: id number (b)(4), personal id: (b)(6).Customer: (b)(4), there was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported that the aliniq ams base software version 2.12 had demographic data not matching between the lifecare now lis and ams.There was no impact as customer reprocessed patient with a new sid number.The following data was provided: in lis lifecare now: lid no: (b)(4); patient no: (b)(6) ; customer: (b)(6) ; in ams: id number (b)(4); personal id: (b)(6) customer: (b)(6) there was no impact to patient management reported.
 
Additional Manufacturer Narrative
The abbott specialist determined that, on 4th may of 2023 at 11:22 the penguin was managing correctly the orders coming from the lis but at 11:22:22 a saturation of dedicated memory space occurred causing an out of memory issue.Due to this error the system was unable to extract data related to patient 2 (id (b)(6) ) to which sample (b)(6) belonged and the sample was incorrectly matched with the last patient 1 (id (b)(6) ) managed by the system some seconds earlier.Consequently, even the results coming from the analyzer were associated to patient 1.Only the first sample of patient 2 was affected by the mismatch.The incorrect sample assignment to a patient was caused by an out of memory issue which did not permit the correct association of a sample to the corresponding patient.This is the first occurrence of this issue, and it has never been experienced before at other sites.Deep analysis performed by abbott experts did not determine the cause of the saturation of the dedicated memory space within the import service of the penguin.The out of memory error and the sample/patient mismatch appeared likely to have been due to an extemporaneous unexpected and inexplicable situation in the memory management by the operating system.The available data did not permit to confirm the exact reasons or to raise some hypotheses about the causes which led to the aliniq ams gateway out of memory occurrence.No further investigations could be performed based on the available information.The import service re-establishment was achieved by restarting the penguin for immediate amendment of the behavior.No further actions were performed in the middleware.No reoccurrences were reported by the customer after this event.A review of tracking and trending of the aliniq found no additional complaints related to the complaint issue.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation no systemic issue or deficiency with the aliniq ams was identified.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16914304
Report Number3004032053-2023-00016
Device Sequence Number20422008
Product Code JQP
UDI-Device Identifier00380740189914
UDI-Public00380740189914
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03R89-48
Device Catalogue Number03R89-48
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/04/2023
Supplement Date Received by Manufacturer07/05/2023
Initial Report FDA Received Date05/11/2023
Supplement Report FDA Received Date07/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown